# SDR AWXA9600665

- Difficulty date: November 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 747
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - CRACK  IN FUSELAGE AREA AFT OF WING TO BODY FAIRING, STATION 747 BETWEEN STRINGER 18R AND STRINGER 19R.  STRINGER 19R AT DOME NUT PLATE CORRODED AT STATION 747.  TERMINATED CRACK APPROXIMATELY 1 INCH BY STOP DRILL.  VERIFIED BY HFEC.  REPAIRED PER SRM 53-30-3, FIG 1.  REMOVED CORRODED SECTION AT STRINGER.  SPLICED NEW SECTION IN PER SRM 53-10-3, FIG 1, SHEET 8.  (M)
